By Topic

On the Use of Nonsingular Kernels in Certain Integral Equations for Thin-Wire Circular-Loop Antennas

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Fikioris, G. ; Nat. Tech. Univ., Athens ; Papakanellos, P.J. ; Anastassiu, H.T.

Fundamental properties of certain popular integral equations for thin-wire circular-loop antennas with nonsingular kernels are studied. The cornerstone of our study is a large-asymptotic formula for the n'th Fourier coefficient of the nonsingular kernel. Four different methods of driving the circular loop are considered; namely, the delta-function generator, the finite-gap generator, a certain type of frill generator, and the case of plane-wave incidence. The excitation model is crucial to our discussions, since it determines the behavior of the solution convergence. Also discussed are associated difficulties that may arise when moment methods are applied to the aforementioned equations, as well as a simple improvement to the Fourier-series method for determining the current in the case of the frill generator. The main results herein closely parallel recent results for the case of the straight antenna, and similarities and differences between the straight and circular cases are discussed.

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:56 ,  Issue: 1 )